Published In

Frontiers of Mathematics in China

Document Type

Post-Print

Publication Date

2012

Subjects

Lipschitz domains, Regular decomposition

Abstract

We show that a Lipschitz domain can be expanded solely near a part of its boundary, assuming that the part is enclosed by a piecewise C1 curve. The expanded domain as well as the extended part are both Lipschitz. We apply this result to prove a regular decomposition of standard vector Sobolev spaces with vanishing traces only on part of the boundary. Another application in the construction of low-regularity projectors into finite element spaces with partial boundary conditions is also indicated

Description

This is an Author's Original Manuscript of an article whose final and definitive form, the Version of Record, has been published in the Frontiers of Mathematics in China, 2012, Vol. 7, Issue 2. Copyright Springer and available online at: http://link.springer.com/

DOI

10.1007/s11464-012-0189-2

Persistent Identifier

http://archives.pdx.edu/ds/psu/10608

Included in

Mathematics Commons

Share

COinS